# SDR SWAA2016062153076

- Difficulty date: June 1, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 42,414 hours, 24,951 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INTERIOR VERTICAL LEGS CRACKED AT RIB 92.7, AS SEEN FROM L/E.  R & R RIB IAW SRM.
